RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2014, том 19, выпуск 6, страницы 694–701 (Mi rcd192)  

Эта публикация цитируется в 10 научных статьях (всего в 10 статьях)

The Dynamics of Three Vortex Sources

Ivan A. Bizyaeva, Alexey V. Borisovba, Ivan S. Mamaevca

a Udmurt State University, ul. Universitetskaya 1, Izhevsk, 426034 Russia
b Institute of Mathematics and Mechanics of the Ural Branch of RAS, ul. S. Kovalevskoi 16, Ekaterinburg, 620990 Russia
c Moscow Institute of Physics and Technology, Inststitutskii per. 9, Dolgoprudnyi, 141700 Russia

Аннотация: In this paper, the integrability of the equations of a system of three vortex sources is shown. A reduced system describing, up to similarity, the evolution of the system’s configurations is obtained. Possible phase portraits and various relative equilibria of the system are presented.

Ключевые слова: integrability, vortex sources, shape sphere, reduction, homothetic configurations

Финансовая поддержка Номер гранта
Министерство образования и науки Российской Федерации
Российский фонд фундаментальных исследований 14-01-00395-a
The work of I. S. Mamaev and I. A. Bizyaev was supported by the Ministry of Education and Science of the Russian Federation within the framework of the basic part of the state assignment to institutions of higher education. The work of A. V. Borisov was supported by the RFBR Grant 14-01-00395-a.


DOI: https://doi.org/10.1134/S1560354714060070

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37N05, 76M23
Поступила в редакцию: 14.08.2014
Принята в печать:08.09.2014
Язык публикации: английский

Образец цитирования: Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev, “The Dynamics of Three Vortex Sources”, Regul. Chaotic Dyn., 19:6 (2014), 694–701

Цитирование в формате AMSBIB
\RBibitem{BizBorMam14}
\by Ivan~A.~Bizyaev, Alexey~V.~Borisov, Ivan~S.~Mamaev
\paper The Dynamics of Three Vortex Sources
\jour Regul. Chaotic Dyn.
\yr 2014
\vol 19
\issue 6
\pages 694--701
\mathnet{http://mi.mathnet.ru/rcd192}
\crossref{https://doi.org/10.1134/S1560354714060070}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3284609}
\zmath{https://zbmath.org/?q=an:06507827}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000345996200007}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd192
  • http://mi.mathnet.ru/rus/rcd/v19/i6/p694

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. С. В. Соколов, “К вопросу о движении в идеальной жидкости кругового цилиндра и вихревой пары в поле тяжести”, Докл. РАН, 470:4, 393–396  crossref  elib; S. V. Sokolov, “On the problem of falling motion of a circular cylinder and a vortex pair in a perfect fluid”, Dokl. Math., 94:2 (2016), 594–597  crossref  mathscinet  zmath  isi  scopus
    2. Nikolay A. Kudryashov, Dmitry I. Sinelshchikov, “On the Connection of the Quadratic Lienard Equation with an Equation for the Elliptic Functions”, Regul. Chaotic Dyn., 20:4 (2015), 486–496  mathnet  crossref  mathscinet  zmath  adsnasa  elib
    3. Eugene A. Ryzhov, Konstantin V. Koshel, “Parametric Instability of a Many Point-vortex System in a Multi-layer Flow Under Linear Deformation”, Regul. Chaotic Dyn., 21:3 (2016), 254–266  mathnet  crossref  mathscinet
    4. Maria V. Demina, Nikolai A. Kudryashov, “Multi-particle Dynamical Systems and Polynomials”, Regul. Chaotic Dyn., 21:3 (2016), 351–366  mathnet  crossref  mathscinet
    5. Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev, “The Dynamics of Vortex Sources in a Deformation Flow”, Regul. Chaotic Dyn., 21:3 (2016), 367–376  mathnet  crossref  mathscinet
    6. N. A. Kudryashov, D. I. Sinelshchikov, “On the Integrability Conditions for a Family of Liénard-type Equations”, Regul. Chaotic Dyn., 21:5 (2016), 548–555  mathnet  crossref
    7. Evgeny V. Vetchanin, Ivan S. Mamaev, “Dynamics of Two Point Vortices in an External Compressible Shear Flow”, Regul. Chaotic Dyn., 22:8 (2017), 893–908  mathnet  crossref
    8. Sergei V. Sokolov, Pavel E. Ryabov, “Bifurcation Analysis of the Dynamics of Two Vortices in a Bose – Einstein Condensate. The Case of Intensities of Opposite Signs”, Regul. Chaotic Dyn., 22:8 (2017), 976–995  mathnet  crossref
    9. Ivan R. Garashchuk, Dmitry I. Sinelshchikov, Nikolay A. Kudryashov, “Nonlinear Dynamics of a Bubble Contrast Agent Oscillating near an Elastic Wall”, Regul. Chaotic Dyn., 23:3 (2018), 257–272  mathnet  crossref  mathscinet  adsnasa
    10. Alexey V. Borisov, Ivan S. Mamaev, Ivan A. Bizyaev, “Three Vortices in Spaces of Constant Curvature: Reduction, Poisson Geometry, and Stability”, Regul. Chaotic Dyn., 23:5 (2018), 613–636  mathnet  crossref
  • Просмотров:
    Эта страница:45
    Литература:16

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019